MathSciNet Relay Station
MathSciNet bibliographic data
MR1670439 (2000b:46103) 46L05 (19B10 19K35 46L80)
Xue, Yifeng The connected stable rank of the purely infinite simple $C\sp *$-algebras. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3671–3676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement